advertisement
Question
Posted by: Kaled | 2007/07/17

Terrible period pains-Ibuprofen good?

I usually suffer from period pains to an extent that I throw up I normally use Ibuprofen. Is there anything I can take besides it cos I heard that it's not good in a long run. Also can a pharmacist prescibe something for the pimples to use if one suffer from acne without going to the dermatologist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

K

Ask your pharmacist (not the many assistants in the pharmacy) for a tab containing Naproxin or Mefenamic acid - These work very well.

As for your skin - I suggest seeing a dermatologist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement